A 39-year-old male asked:
Disclaimer

i take hydralozine, clonidine, amlodipine, coreg (carvedilol) and losartan for hbp and thyroxine. could any of these medications cause erectile dysfunction?

1 doctor answer
Dr. Philip Miller
46 years experience Family Medicine
ED: Yes:- but having elevated BP by itselof can be an issue in ED. I suggest reviewing this with your physician.
Answered on Apr 17, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old male asked:
Dr. Thomas Knecht
30 years experience Endocrinology
Symptoms?: Hi. Are you getting low blood pressure and/or dizziness when you take Cialis with your blood pressure drug regimen? I would think the hydrazine and th ... Read More
2
2 thanks
A 39-year-old male asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Of the drugs listed: clonidine is the only one commonly associated with ED unless diuretics are involved. However, other factors may play a role: uncontrolled BP, elevated ... Read More
1
1 thank
A 39-year-old male asked:
Dr. William Harris
32 years experience Family Medicine
Talk to your doc: If you have weak erections inadequate for sex or short duration that does not allow for mutual pleasure, then see what med changes can be made. I assu ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Warren Wolfe
57 years experience Family Medicine
Need more info: Any one of the number of drugs that you take will have an effect on achieving a firm erection. Taking Cialis with a cardiovascular problem as it appea ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month